# SDR HNAA2019032800078

- Difficulty date: March 24, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 44,911 hours, 41,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  628     33-51  0016010  24MAR19  SBY  CLOSE EMERGENCY EXIT SIGN ABOVE SERVICE DOOR DOES NOT ILLUMINATE DURING OPS CHECK.
FACT  24MAR19  10:35  SBY CYCLED EMERGENCY LIGHTS EMERGENCY EXIT SIGN ABOVE SERVICE DOOR NOW ILLUMINATES. OPS CHECK GOOD.
